Saturday, 17 August 2013 - 07:47
Warning on Dexaprine Consumption
The Dutch Food and Consumer Product Safety Authority (De Nederlandse Voedsel- en Warenautoriteit / NVWA) advises the consumer of Dexaprine-slimming tablets to stop taking the medication immediately. CDC/wikimedia.org The NVWA has also instructed stores to stop selling the slimming tablet and also warn their previous buyers about the dangers of consuming Dexaprine. There are several variations of the slimming agent. In the Netherlands, Dexaprine is available only through online stores. Dexaprine, which is also used by bodybuilders to induce weight loss and to gain more energy, appears to have several life-threatening side effects. There were eleven serious complaints received by the UMC (Universitair Medisch Centrum / University Medical Center) Utrecht following the ingestion of Dexaprine. After swallowing a tablet, various undesirable effects occurred, such as nausea, headaches and palpitation. In one case it even led to a cardiac arrest. Reports from users on adverse effects of Dexaprine have also spread on social media, nos.nl reports.